Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from back pain. Taking hydrocodone, ran out of medication. Should I ask for another prescription?

I was prescribed 40 5/500mg hydrocodone for back pain 8 days ago, but they ran out two days ago, they were prescribed as 2 pills 4 times a day. I ve been trying my 800 mg ibuprofen alone along with diclofenac , but it s not easing the pain. The hydrocodone truly helped me but I m afraid to ask my doctor for a refill, what should I do? Thanks!
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Hydrocodone is an opioid compound. It is a very good pain killer but even few days continuous will lead to addiction on it. In your case it is better to get investigated to find cause of your problem. Stress also exacerbate pain, so relax as much as possible.

You can also take help help of physiotherapist for pain relief.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Tue, 25 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor